Finite-dimensional regulators for a class of infinite-dimensional systems

J.M. Schumacher

Research output: Contribution to journalArticleProfessional

265 Downloads (Pure)
Original languageEnglish
Pages (from-to)7-12
JournalSystems & control letters
Volume3
Publication statusPublished - 1983

Cite this

@article{4fdcad40715b434f8917a6d55951fe11,
title = "Finite-dimensional regulators for a class of infinite-dimensional systems",
author = "J.M. Schumacher",
year = "1983",
language = "English",
volume = "3",
pages = "7--12",
journal = "Systems & control letters",
issn = "0167-6911",
publisher = "Elsevier",

}

Finite-dimensional regulators for a class of infinite-dimensional systems. / Schumacher, J.M.

In: Systems & control letters, Vol. 3, 1983, p. 7-12.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Finite-dimensional regulators for a class of infinite-dimensional systems

AU - Schumacher, J.M.

PY - 1983

Y1 - 1983

M3 - Article

VL - 3

SP - 7

EP - 12

JO - Systems & control letters

JF - Systems & control letters

SN - 0167-6911

ER -